# SDR DALA1169767003

- Difficulty date: December 15, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N862DA
- Make and model: Boeing 777232
- Aircraft serial: 29734
- Aircraft time: 53,608 hours, 6,835 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, THE EMERGENCY FLOOR PROXIMITY LIGHT AT SEAT 13C WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE PROXIMITY LIGHT ASSEMBLY.  SYSTEM OPERATION WAS NORMAL AFTER THE LIGHT ASSEMBLY WAS REPLACED.
